MAUDE Adverse Event Report: Medtronic Ireland ONYX FRONTIER; CORONARY DRUG-ELUTING STENT

Medtronic Ireland ONYX FRONTIER; CORONARY DRUG-ELUTING STENT
Model Number ONYXNG25030UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Obstruction/Occlusion (2422); Restenosis (4576)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient suffered from a heart attack and had 3 onyx frontier coronary drug eluting stents implanted.Approximately 3 months post procedure the three stents were occluded and the patient suffered from a heart attack.The stents had restenosis.The patient is awaiting a procedure to remove the plaque and open the lumen.No further patient complications were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ONYX FRONTIER
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50912136
Report Number9612164-2026-04854
Device Sequence Number14897063
Product Code NIQ
UDI-Device Identifier00763000511333
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberONYXNG25030UX
Device Catalogue NumberONYXNG25030UX
Device Lot Number0013276555
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured02/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale